# SDR ASAA2017052220920

- Difficulty date: May 22, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 50,510 hours, 33,442 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: 65C1614511
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD LOWER FITTING DAMAGE IN PREVIOUS BLENDED AREA OUT OF LIMITS OF IAW SRM 52-30-02-1A-1. ACFT GROUNDED.  REPLACED FWD LOWER STOP FITTING IAW SRM 51-40-02, AND DWG 65-46921.
